# SDR 2004UALA00046

- Difficulty date: January 21, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 33,300 hours, 12,085 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43L CORRODED BETWEEN FRAMES 56 AND 57.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORRODED STRINGER SECTION.  FABRICATED & INSTALLED NESTED STRINGER SPLICE REPAIR PER SRM 53-0013 FIG 201.
